# SDR 9JLA2022102831633

- Difficulty date: October 27, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N562JT
- Make and model: Cessna 560XL
- Aircraft serial: 5605248
- Aircraft time: 7,376 hours, 5,273 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Pwr
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE STANDBY ELECTRICAL POWER FAILS PREFLIGHT TESTS. THE MAINTENANCE TEAM TROUBLESHOT AND DETERMINED THAT THE LEFT STANDBY BATTERY WAS DEFECTIVE AND WAS REPLACED WITH A INSPECTED/TESTED UNIT. OPS CHECKS WERE SATISFACTORY, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
